Alert archive / Illinois / River Flood Warnings in 2013

River Flood Warning 36, NWS Lincoln, IL

May 10, 2013Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at May 10, 2013, 9:15 PM CDT for Lawrence County, Illinois. It took effect at May 11, 2013, 12:21 PM CDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
May 10, 2013, 9:15 PM CDT (02:15 UTC)
In effect from
May 11, 2013, 12:21 PM CDT
Expired
May 13, 2013, 12:16 PM CDT
In force
48 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 30.37 ft at May 12, 2013, 11:00 PM CDT.

actionminormoderate303505/1105/1205/1305/14
Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

559 
WGUS43 KILX 110215
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
915 PM CDT FRI MAY 10 2013

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

.SYNOPSIS...RAINFALL OF 1 TO 1.5 INCHES IN THE LAST COUPLE OF DAYS
WILL PUSH THE EMBARRAS RIVER AT LAWRENCEVILLE ABOVE FLOOD STAGE ON
SATURDAY.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC101-111615-
/O.NEW.KILX.FL.W.0036.130511T1727Z-130515T0000Z/
/LAWI2.1.ER.130511T1727Z.130512T1800Z.130514T1800Z.NO/
915 PM CDT FRI MAY 10 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM SATURDAY AFTERNOON TO TUESDAY EVENING.
* AT  845 PM FRIDAY THE STAGE WAS 28.5 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 31.9 FEET BY SUNDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

EMBARRAS RIVER
 LAWRENCEVILLE     30  28.5 FRI 9 PM    29.0   31.8   31.8

$$

SHIMON
6 follow-up statements
930 
WGUS83 KILX 111514
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1014 AM CDT SAT MAY 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-120514-
/O.EXT.KILX.FL.W.0036.130511T1721Z-130513T2100Z/
/LAWI2.1.ER.130511T1721Z.130512T1200Z.130513T1500Z.NO/
1014 AM CDT SAT MAY 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL MONDAY AFTERNOON.
* AT 945 AM SATURDAY THE STAGE WAS 29.6 FEET. 
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE DURING THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 31.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.6 SAT 10 AM   31.1   30.2   27.8

$$

07
564 
WGUS83 KILX 120236
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
936 PM CDT SAT MAY 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  ILLINOIS RIVER NEAR PEORIA AFFECTING PEORIA...TAZEWELL AND WOODFORD 
  COUNTIES 
  ILLINOIS RIVER AT HAVANA AFFECTING CASS...FULTON AND MASON 
  COUNTIES 
  ILLINOIS RIVER AT BEARDSTOWN AFFECTING BROWN...CASS...MORGAN AND 
  SCHUYLER COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC143-179-203-121636-
/O.EXT.KILX.FL.W.0027.000000T0000Z-130516T0600Z/
/PIAI2.3.ER.130418T1646Z.130423T0830Z.130516T0000Z.UU/
936 PM CDT SAT MAY 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR PEORIA. 
* UNTIL LATE WEDNESDAY NIGHT.
* AT  845 PM SATURDAY THE STAGE WAS 20.3 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY EVENING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

ILLINOIS RIVER
 PEORIA            18  20.3 SAT 9 PM    20.0   19.5   18.9

$$

ILC017-057-125-121635-
/O.CON.KILX.FL.W.0017.000000T0000Z-000000T0000Z/
/HAVI2.3.ER.130414T1530Z.130426T0115Z.000000T0000Z.UU/
936 PM CDT SAT MAY 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HAVANA. 
* UNTIL FURTHER NOTICE.
* AT  845 PM SATURDAY THE STAGE WAS 21.5 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 20.7 FEET 
  BY MONDAY MORNING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

ILLINOIS RIVER
 HAVANA            14  21.5 SAT 9 PM    21.3   20.7   20.2

$$

ILC009-017-137-169-121635-
/O.CON.KILX.FL.W.0018.000000T0000Z-000000T0000Z/
/BEAI2.3.ER.130413T2145Z.130427T0745Z.000000T0000Z.UU/
936 PM CDT SAT MAY 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT BEARDSTOWN. 
* UNTIL FURTHER NOTICE.
* AT  845 PM SATURDAY THE STAGE WAS 24.5 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 23.8 FEET 
  BY MONDAY MORNING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

ILLINOIS RIVER
 BEARDSTOWN        14  24.5 SAT 9 PM    24.3   23.8   23.3

$$
067 
WGUS83 KILX 121447
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
947 AM CDT SUN MAY 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-130447-
/O.EXT.KILX.FL.W.0036.000000T0000Z-130513T1424Z/
/LAWI2.1.ER.130512T0155Z.130512T1800Z.130513T0824Z.NO/
947 AM CDT SUN MAY 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL MONDAY MORNING.
* AT 9 AM SUNDAY THE STAGE WAS 30.2 FEET. 
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.4 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW 
  MORNING.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.2 SUN 9 AM    29.7   27.3   25.1

$$

07
263 
WGUS83 KILX 130202
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
902 PM CDT SUN MAY 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-131602-
/O.EXT.KILX.FL.W.0036.000000T0000Z-130514T0024Z/
/LAWI2.1.ER.130512T0155Z.130513T0145Z.130513T1824Z.NO/
902 PM CDT SUN MAY 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL MONDAY EVENING.
* AT  845 PM SUNDAY THE STAGE WAS 30.4 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.4 SUN 9 PM    30.2   28.3   25.1

$$
250 
WGUS83 KILX 131426
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
926 AM CDT MON MAY 13 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-132125-
/O.EXT.KILX.FL.W.0036.000000T0000Z-130513T2125Z/
/LAWI2.1.ER.130512T0155Z.130513T0400Z.130513T1525Z.NO/
926 AM CDT MON MAY 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL THIS AFTERNOON.
* AT 9 AM MONDAY THE STAGE WAS 30.1 FEET. 
* FLOOD STAGE IS 30 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.1 MON 9 AM    28.2   26.6   25.6

$$

07
213 
WGUS83 KILX 131716
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1216 PM CDT MON MAY 13 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-131746-
/O.CAN.KILX.FL.W.0036.000000T0000Z-130513T2125Z/
/LAWI2.1.ER.130512T0155Z.130513T0400Z.130513T1600Z.NO/
1216 PM CDT MON MAY 13 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT 1145 AM MONDAY THE STAGE WAS 29.9 FEET. 
* FLOOD STAGE IS 30 FEET.
* FELL BELOW FLOOD STAGE AT 1145 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 28.2 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.9 MON 12 PM   28.2   26.6   25.6

$$

07

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 10, 8:52 PM CDT, 23 minutes earlier.

Area forecast discussion, May 10, 8:52 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
852 PM CDT FRI MAY 10 2013

.DISCUSSION...
ISSUED 852 PM CDT FRI MAY 10 2013

AS THE LATEST COLD FRONT DEPARTS AWAY TO THE SOUTHEAST...WE WILL
STILL SEE SOME PATCHY DRIZZLE LINGER UNTIL MIDNIGHT FOR OUR
SOUTHEAST AREAS...MAINLY SE OF I-55. THE BULK OF THE DRIZZLE
SHOULD COME TO AN END BY MIDNIGHT.

THE BACK EDGE OF THE CLOUDS IS APPROACHING OUR NW COUNTIES...AND
WE EXPECT TO SEE THAT CLEARING LINE PROGRESS TO THE SOUTHEAST
ACROSS OUR AREA THE REST OF THE NIGHT. THE CLEARING AND LIGHT
WINDS WILL ALLOW LOW TEMPS TO DIP INTO THE LOW 40S NW OF THE IL
RIVER. RESIDUAL MOISTURE IN THE BOUNDARY LAYER MAY ALSO CONDENSE
INTO GROUND FOG AFTER THE SKIES CLEAR AND AIR TEMPS DROP NEAR THE
DEWPOINT. WE ARE NOT EXPECTING DENSE FOG...BUT VISIBILITY MAY DROP
TO 3 MILES OR SO LATER TONIGHT.

ANOTHER COLD FRONT IS PROGRESSING ACROSS MN AND SD...WITH A BAND
OF MID CLOUDS AND A FEW SPRINKLES. AS THAT FRONT ARRIVES ON
SATURDAY...SCATTERED SHOWERS WILL DEVELOP. THERE WILL GENERALLY BE
ABOUT A 3-4 HOUR WINDOW WITH SOME SPRINKLES OR LIGHT RAIN MOVING
FROM NW TO SE DURING THE DAY. BEHIND THAT COLD FRONT...SOME OF OUR
COLDEST AIR OF THE LAST FEW WEEKS WILL SETTLE INTO THE AREA FOR
THE REMAINDER OF THE WEEKEND AND INTO MONDAY MORNING.

WE UPDATED WEATHER/POP/SKY AND TEMP GRIDS TO MATCH THE LATEST
TRENDS. UPDATED WEATHER INFO HAS ALREADY BEEN SENT.

SHIMON
&&

.AVIATION...
ISSUED 655 PM CDT FRI MAY 10 2013...FOR THE 00Z TAFS

MVFR STRATUS CLOUDS WILL LINGER THROUGH AT LEAST HALF OF THE
EVENING IN THE WEST /PIA, SPI/ AND THROUGH 05Z-07Z FOR THE EASTERN
TERMINALS. THE BACK EDGE OF THE CLOUDS IS POISED TO ENTER NW
ILLINOIS IN THE NEXT COUPLE OF HOURS...BUT IT WILL TAKE SOME TIME
TO ADVANCE AS FAR AS OUR TERMINAL SITES.

THE CLEARING LINE AND LIGHTER WINDS AFTER MIDNIGHT MAY HELP TO
SET UP SOME LIGHT FOG LATER TONIGHT. MOST LIKELY THE FOG WILL
REMAIN MVFR IN MOST AREAS...BUT WE CANT RULE OUT SOME IFR AT TIMES.

WINDS WILL REMAIN NNW OVER THE NEXT 24 HOURS AS COLDER AIR PUSHES
INTO IL. SOME GUSTS TOMORROW MAY REACH UP TO 27-30KT.

SHIMON
&&

.PREV DISCUSSION...
ISSUED 313 PM CDT FRI MAY 10 2013

MAIN CONCERN THIS FORECAST PACKAGE INCLUDES CHANCE OF PCPN
TOMORROW...FOLLOWED BY COOLER TEMPS FOR THE WEEKEND. THEN CONCERN
IS WARM UP NEXT WEEK AND CHANCE OF PCPN MIDDLE OF NEXT WEEK.

MODELS CONTINUE TO LOOK IN GOOD AGREEMENT WITH OVERALL UPPER LEVEL
PATTERN THIS WEEKEND AND INTO NEXT WEEK. DIFFERENCES ARE THEN SEEN
IN THE LONGER TERM PERIODS OF MIDDLE OF NEXT WEEK. ON THE
SFC...MODELS LOOK VERY GOOD THROUGH ABOUT 96HRS...BUT THEN GFS AND
ECMWF BEGIN TO DIVERGE ON THE TIMING OF THE NEXT FRONTAL SYSTEM
FOR MIDDLE OF NEXT WEEK. GFS REMAINS QUICKEST...WHILE THE ECMWF IS
SLOWER. PREFER THE SLOWER TREND OF THE ECMWF GIVEN THE HIGHER
AMPLITUDE OF THE RIDGING THAT BOTH MODELS FORECAST FOR THAT TIME
FRAME. SO WILL BE LOOKING AT BLEND OF THE MODELS THROUGH ABOUT TUE
NIGHT AND THEN A NOD TO THE ECMWF FOR THE REMAINDER OF THE LONG
TERM FORECAST PERIOD.

SHORT TERM...TONIGHT THROUGH MONDAY

A FRONTAL SYSTEM WILL MOVE OUT OF THE AREA EARLY THIS
EVENING...PUSHING THE CHANCES OF PCPN TO THE SOUTHEAST BY 03Z. SO
WILL KEEP ISOLATED SHOWERS IN THE FORECAST FOR SOUTHEASTERN
COUNTIES. THEN EXPECTING DRY CONDITIONS REMAINDER OF THE NIGHT.
THE CWA WILL REMAIN IN CYCLONIC FLOW AS AN UPPER LEVEL LOW
DEVELOPS IN CANADA AND PUSHES TO THE NORTHERN GRT LKS REGION FOR
TOMORROW. THIS SYSTEM WILL HAVE A COLD FRONT THAT WILL GET DRAGGED
QUICKLY ACROSS THE AREA...FOR SATURDAY. ALL MODELS AGREE THAT PCPN
IS POSSIBLE SO HAVE INCREASED POPS TO A HIGHER CHC FOR TOMORROW.
BELIEVE PCPN WILL BE MAINLY SHOWERS...BUT A RUMBLE OF THUNDER OR
TWO IS POSSIBLE...BUT WILL NOT INCLUDE IN FORECAST AT THIS TIME.
ONCE THIS FRONT MOVES THROUGH...HIGH PRSS RIDGE WILL BUILD INTO
THE REGION WITH DRY AND MUCH COOLER WEATHER FOR SUNDAY AND MONDAY.
BEHIND FRONT TOMORROW...WINDS WILL BECOME NORTHWEST AND BE GUSTY.

TEMPS WILL BEGIN TO COOL OFF TOMORROW BEHIND THE FRONT...AND WITH
LOWS ONLY AROUND 40...DO NOT EXPECT FROST AT THIS TIME. TEMPS WILL
ALSO BE MUCH COOLER AND AM LOOKING FOR TEMPS AROUND 10 DEGREES
BELOW NORMAL THROUGH MONDAY.

LONG TERM...MONDAY NIGHT THROUGH FRIDAY

DRY WEATHER WILL CONTINUE OVER THE AREA FOR THE START OF NEXT
WEEK. RIDGING AND MUCH WARMER 850 TEMPS...+20C...SHOULD ALSO KEEP
TEMPS WELL ABOVE NORMAL FOR TUE AND WED. THE NEXT SYSTEM COMING
INTO THE REGION WILL BE FROM THE NORTHWEST. BASED ON THE UPPER
LEVEL PATTERN EXPECTED...THE GFS BRINGS THE FRONTAL SYSTEM IN
FASTER WITH THE ECMWF BEING SLOWER. BASED ON THE UPPER LEVEL
PATTERN BEING MORE AMPLIFIED...MY PREFERENCE IS THE ECMWF. THIS
WOULD HAVE PCPN COMING IN LATE WED TO WED NIGHT AND THEN HAVING
CHANCES OF PCPN LATE WED NIGHT THROUGH FRIDAY. SO FOR NOW WILL
JUST HAVE A SLIGHT CHC OF PCPN FOR WED AND THEN HAVE CHANCE PCPN
STARTING WED NIGHT AND CONTINUING INTO FRIDAY.

TEMPS WILL REMAIN ABOVE NORMAL FOR THUR AND FRI AS ECMWF FORECAST
A CONTINUED SOUTHWESTERLY FLOW FOR REMAINDER OF THE WEEK. 850
TEMPS WILL BE WARM...BUT NOT AS WARM AS ON TUE AND WED.

AUTEN

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 10, 3:12 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CDT FRI MAY 10 2013

ILZ027>031-036-037-040-041-047-049-050-111100-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
312 PM CDT FRI MAY 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

FLOODING ALONG MUCH OF THE ILLINOIS RIVER IS EXPECTED TO CONTINUE
FOR THE NEXT SEVERAL DAYS...ALTHOUGH IT WILL SUBSIDE AROUND HENRY
BY SUNDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY NIGHT AND
THURSDAY...WITH ISOLATED THUNDERSTORMS POSSIBLE THURSDAY NIGHT
AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-048-051>057-061-111100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
312 PM CDT FRI MAY 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY NIGHT
AND THURSDAY...WITH ISOLATED THUNDERSTORMS POSSIBLE THURSDAY
NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-111100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
312 PM CDT FRI MAY 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS AFTERNOON SOUTHEAST OF I-70.
THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE.

FLOODING WILL CONTINUE ON THE WABASH AND LITTLE WABASH RIVER
THROUGH MUCH OF NEXT WEEK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY NIGHT THROUGH
FRIDAY.

FLOODING COULD DEVELOP ON THE EMBARRAS RIVER AT LAWRENCEVILLE
SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

07

Nearby

River Flood Warnings in Illinois, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.